# SDR TSAA0353027

- Difficulty date: January 18, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545818
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ALL EXISTING REPAIRS COMMON TO THE LAP JOINT AREAS.  ACCOMPLISHED A HFEC OF FASTENERS HOLES TO ASSURE CRACK FREE CONDITION.  FABRICATED TWO TAPERED FILLERS, A .032 INCH THICK FILLER AND FOUR .071 INCHE THICK FILLERS, A .032 INCH THICK SPLICE STRAP, A .032 INCH THICK DOUBLER AND .050 INCH THICK TRIPLER.  INSTALLED REPAIR PARTS ALONG STRINGER 4L AND 4R FROM BS 360 TO BS 908, ALONG STRINGER 10L AND 10R FROM BS 360-540 AND BS 727 TO BS 908, AND ALONG STRINGER 14L AND 14R FROM BS 360-540 AND BS 727 TO BS 908 P/N'S 6545818, 6546535, 6546547, 6546558, LAP JOINT REPAIR MODICICATION COMPLETED IAW ECO 3080, WITH DEVIATIONS BJ, BK, BL, BM BN, BO, BP, BQ, BR AND BS.
